# SDR SIMA202001063005

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 37,833 hours, 35,024 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Connector
- Condition: Missing
- Location: Check Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC WILL NOT PRESSURIZE IN AUTO OR MANUAL MODES-C/A-FOUND GROUND CONNECTION FLAP-TYPE CHECK VALVE MISSING. BOROSCOPED MAIN DISTRIBUTION MANIFOLD AIR-DUCT, NO DEFECTS NOTED. REMOVED AND REPLACED FLAP-TYPE CHECK VALVE IAW AMM 21-22-04. PERFORMED PRESSURIZATION OPC IN AUTO AND MANUAL MODE IAW AMM 22-31-00. OPC GOOD NO FURTHER DEFECTS NOTED.
